Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Invariant means and fixed points: A sequel to Mitchell's paper


Author: L. N. Argabright
Journal: Trans. Amer. Math. Soc. 130 (1968), 127-130
MSC: Primary 46.20
DOI: https://doi.org/10.1090/S0002-9947-1968-0217578-X
MathSciNet review: 0217578
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Fixed-point theorems for compact convex sets, Illinois J. Math. 5 (1961), 585-590. (See Correction, ibid. 8 (1964), p. 713.) MR 0138100 (25:1547)
  • [2] T. Mitchell, Function algebras, means, and fixed points, Trans. Amer. Math. Soc. 130 (1968), 117-126. MR 0217577 (36:666)
  • [3] R. R. Phelps, Lectures on Choquet's Theorem, Van Nostrand Mathematical Studies, No. 7, Van Nostrand, Princeton, N. J., 1966. MR 0193470 (33:1690)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.20

Retrieve articles in all journals with MSC: 46.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0217578-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society